SPEAKER/SPOnSOR
HUB

Everything you’ll need to share Fab Fempreneur Fest with your tribe!

Quick links:

 

share the excitement

with YOUR MARKETING TOOLKIT

As a speaker or sponsor you have such an amazing opportunity to include your community in our event! 

We want to support you in your goal to sell at least 3 tickets (before the early bird deadline of June 26th)!

To make it super easy we created this fabulous set of marketing materials: 

 

MARKETING PLANNING + CONTENT MESSAGES

  • Your marketing TIMELINE
  • Template CONTENT for social media posts and emails 
  • List of CREATIVE WAYS to share the event that feel aligned with your personality and tribe

Open file here

 

 

EVENT FLYERS

Two event flyers to choose from. Share by email or get them printed and share with your in-person networking groups!

Flyer 1:

Flyer 2:  

Event Overview

Fab Fempreneur Fest is an annual business-conference-meets-retreat, which offers women entrepreneurs the chance to work ON their business, learn actionable strategies to grow their business, and connect with other women who are committed to making more money and a bigger impact.

  • YOU’LL LEARN and IMPLEMENT Business Building Strategies for your business (yes, you’ll be mapping things out!)
  • ENJOY GET-IT-DONE TIME to take action on your most important next steps
  • MINI-MASTERMIND Sessions for focused feedback and brainstorming
  • THE FAB FEMPRENEUR PANEL shares their most powerful (and funny!) entrepreneurial experiences
  • CREATIVITY and RECHARGE moments to stay stimulated and get creative juices flowing
  • Relaxing end-of-day YOGA session on Friday
  • WRAP UP Celebration Mixer and Awards Ceremony! (dancing included)

Speaker sessions / Times & details

FRIDAY 1:15-2:15PM
Breakout Session 1

Zhe Scott

Zhe Scott

Renie  Leakakos & Assly  Sayyar

Renie Leakakos and Assly Sayyar

FRIDAY 2:30-3:30PM
Breakout Session 2

Dana Magnus
Dana Magnus

Angela  Quisumbing 

Angela Quisumbing

SATURDAY 1:00-2:00PM
Breakout Session

 Minette  Riordan 

Minette Riordan

Rebecca Massoud

 

Event SCHEDULE

FRIDAY, September 27th 7:30 am — 6:15 pm
7:00-7:30 am Sweet Spot Sponsors set up tables (keep tables set up overnight for next day except for any valuables)
7:30 am Check-in begins
7:30-8:55 am Check-in, BREAKFAST networking, visit sponsor tables
9:00 am Program start time- Sara takes the stage: Welcome! Overview, table introductions
9:20–10:40 am Create/Refresh Your Business Vision
10:40–11:10 am 30 min break– Visit sponsor tables, photos at selfie station, attendee interviews by The Pulse, Chair massages with Barbara Miller
11:10 am–12:15 pm Craft Your Core Offering and Increase Revenue
12:15–1:15 pm

Lunch on the terrace.

Headshot photo sessions – pre-set times arranged by Marcy Browe (in foyer)
(optional)

Lunch n’ Learn SALES Session with Julia Andrews

12:45–1:15 pm Sweet Spot sponsors at their table, attendees visit sponsor tables
1:15–2:15 pm

Breakout Session 1:
Zhe Scott
Renie Leakakos + Assly Sayyar 

2:15-2:30 pm 15 min break, walk to next session
2:30–3:30 pm

Breakout Session 2:
Dana Magnus
Angela Quisumbing

3:30-4:00 pm 30-minute break. Visit sponsor tables, photos at selfie station, attendee interviews by The Pulse, Chair massages with Barbara Miller
4:00–5:00 pm Fab Fempreneur PANEL! Hear real stories, lessons, and game-changers from successful, passionate fempreneurs.
5:00–5:20 pm Pack up, change clothes for yoga!
5:20–6:00 pm YOGA session led by Elaine Bryan
6:30 pm Start making your way out
SATURDAY, September 28th 7:45AM-8:00PM
7:45 am Check-in begins
7:45-8:55 am All arrive for check-in (no later than 7:45AM), visit sponsor tables, BREAKFAST, and networking
9:00–10:25 am Program begins! Identify Your Ideal Client + Start Mapping Out Your 90-Day Plan of Action
10:25–10:55 am 30 min break Visit sponsor tables, photos at selfie station, and collaborate
10:55–12:00 pm Finish Mapping Out Your 90-Day Plan of Action + Laser coaching sessions with Sara
12:00–1:00 pm

Lunch on the lawn;

VIP lunch with Sara for program sign ups (VIP table will be just to the side of the larger group on lawn OR in TWENTY/ 20 restaurant).

Headshot photo sessions – pre-set times arranged by Marcy

12:30–1:00 pm Sweet Spot sponsors at their table, attendees visit sponsor tables
1:00–2:00 pm Breakout Session:
Minette Riordan
Rebecca Massoud
2:00-2:30 pm 30 min break, Visit sponsor tables, photos at selfie station, and collaborate, in transit to main event area
2:30-3:30 pm Get It Done Time! Start taking action on your plan.
3:30-4:10 pm Wrap up, Fab Fem Fest team available for questions, networking
4:10-4:25 pm pack up belongings and make way to the table vendors (out of the room by 4:30PM)
4:30-5:00 pm Visit sponsor tables, make your way out to the patio for the mixer!
5:00–8:00 pm

Mixer, awards & dancing! End our fabulous retreat with solidifying your connections, celebrating success, and dancing to energizing tunes.

PLUS: Write your BOLD statement for the next year!

RESORT & TRAVEL INFORMATION

 

Hotel

The Westin Carlsbad Resort & Spa
5480 Grand Pacific Dr,  Carlsbad, CA 92008

Parking

  • Day Parking is Complimentary, valet only, please don’t forget to tip
  • Overnight Guest Parking, $18 per night

Amenities

Ocean Pearl Spa (on-site) – Appointment required
Things to do (dining, exploring, walking/running, shopping)

For more details about booking your room, the hotel amenities, and things to do in the area, please check out our Fab Fempreneur Fest Travel Cheat Sheet.

QUESTIONS? Contact Sara!

(for speaker/sponsor private use)
Cell: (760) 650-6354
sara@fabfempreneurs.com